# SDR AWXA200700434

- Difficulty date: March 17, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 52,290 hours, 35,465 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Support Channel
- Part number: 65537447
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CRACKED VERTICAL STABILIZER SUPPORT STIFFENER CHANNEL, BS 1095, RBL 8.5.   REPLACED VERTICAL STABILIZER SUPPORT STIFFENER CHANNEL, BS 1095, RBL 8.5 IAW B737-300 SRM 51-40-02.
